# SDR C2XA98CL012

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: O-Ring
- Part number: M832481226
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4043 - CREW REPORTED WHILE CLIMBING THROUGH 5,000 FEET WITH ANTI-ICE ON, THEY RECEIVED A LEFT HAND ENGINE BLEED LEAK ON EICAS AND A RED LEAK MESSAGE IN BLEED SWITCH ON OVERHEAD PANEL.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED AN O-RING IN THE VERTICAL STAB DEICE DUCT COUPLING IAW EMB-145 MM 30-12-07, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TT:  406.6 HOURS.  TOTAL CYCLES:  294.  (X)
